DOI 10.1097/scs.0b013e318275ec4a
Transdermal scopolamine and perioperative anisocoria in craniofacial surgery: a report of 3 patients.
Аннотация
Postoperative nausea and vomiting (PONV) is a common complaint after plastic and reconstructive surgery. Transdermal scopolamine is a commonly used agent for prevention of PONV. Anisocoria from transdermal scopolamine use is an adverse effect that has not been reported in the plastic surgery literature. We present a series of 3 craniofacial patients in which ipsilateral mydriasis occurred and spontaneously resolved after removal of the scopolamine patch. Given the various causes and potentially grave implications of unilateral mydriasis, we discourage the use of transdermal scopolamine in craniofacial surgery, and especially in orbital surgery. However, if transdermal scopolamine is decided to be used for PONV prophylaxis, we recommend educating the patient, the operating room staff, and the surgical team regarding this potential adverse effect and to avoid finger-to-eye contamination after patch manipulation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.